# SDR ASAA0380181

- Difficulty date: March 1, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO BAY FLOOR PANEL IS DELAMINATED, PUNCTURED, AND CORRODED ON TOP AND BOTTOM SIDES.  REPLACED PANEL PER SRM 51-10-2, 10-3, AND 10-4.  (M)
